IOCAS-IR  > 海洋环流与波动重点实验室
A new application of conditional nonlinear optimal perturbation approach to boundary condition uncertainty
Wang, Qiang1,2; Mu, Mu1,2
2015-12-01
Source PublicationJOURNAL OF GEOPHYSICAL RESEARCH-OCEANS
Volume120Issue:12Pages:7979-7996
SubtypeArticle
AbstractThe conditional nonlinear optimal perturbation (CNOP) approach was mainly used to investigate the effects of the uncertainties in initial condition and model parameters on model results. This study presents a new application of the CNOP approach to the investigation of the effects of boundary condition uncertainty. Specifically, we first give the general formulation of the CNOP approach for uncertainties of initial and boundary conditions and model parameters. The method is then applied to analyze the effects of nutrient perturbations at the bottom boundary of the water column on the modeled deep chlorophyll maximum (DCM) using an ocean ecosystem model. The results show that nutrient perturbations at the bottom boundary have significant impacts on the modeled DCM. Interestingly, the approach also reveals that nonlinear processes play important roles in the evolution of phytoplankton perturbations caused by nutrient perturbations at the bottom boundary. This implies that the CNOP approach is useful for investigating the effects of boundary condition uncertainty.
KeywordConditional Nonlinear Optimal Perturbation Uncertainties Boundary Condition Deep Chlorophyll Maximum
DOI10.1002/2015JC011095
Indexed BySCI
Language英语
WOS IDWOS:000369153200015
Citation statistics
Document Type期刊论文
Identifierhttp://ir.qdio.ac.cn/handle/337002/112451
Collection海洋环流与波动重点实验室
Affiliation1.Chinese Acad Sci, Inst Oceanol, Key Lab Ocean Circulat & Waves, Qingdao, Peoples R China
2.Qingdao Natl Lab Marine Sci & Technol, Funct Lab Ocean Dynam & Climate, Qingdao, Peoples R China
First Author AffilicationKey Laboratory of Ocean Circulation and Wave Studies, Institute of Oceanology, Chinese Academy of Sciences
Recommended Citation
GB/T 7714
Wang, Qiang,Mu, Mu. A new application of conditional nonlinear optimal perturbation approach to boundary condition uncertainty[J]. JOURNAL OF GEOPHYSICAL RESEARCH-OCEANS,2015,120(12):7979-7996.
APA Wang, Qiang,&Mu, Mu.(2015).A new application of conditional nonlinear optimal perturbation approach to boundary condition uncertainty.JOURNAL OF GEOPHYSICAL RESEARCH-OCEANS,120(12),7979-7996.
MLA Wang, Qiang,et al."A new application of conditional nonlinear optimal perturbation approach to boundary condition uncertainty".JOURNAL OF GEOPHYSICAL RESEARCH-OCEANS 120.12(2015):7979-7996.
Files in This Item:
File Name/Size DocType Version Access License
A new application of(1122KB)期刊论文出版稿开放获取CC BY-NC-SAView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, Qiang]'s Articles
[Mu, Mu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, Qiang]'s Articles
[Mu, Mu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, Qiang]'s Articles
[Mu, Mu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: A new application of conditional nonlinear optimal perturbation approach to boundary condition uncertainty.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.